# SDR SWAA2021101220689

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS727D+12 LBL3 WL156. ; / ; [15] INSTALLED REPAIR PARTS AT AFT CARGO BAY BETWEEN BS 727C + 13' TO BS 727E + 10' LBL 3 WL 156 PER SRM 53-00-53-2R-2 REP. 2 ALTERNATIVE 1 FIG. 204 AND ALTERNATIVE 5 FIG. 208 STEP 4 P;Q AND R; [16] VERIFIED CORRECTIVE ACTION ITEM 15.; [17] APPLIED ONE LAYER OF CIC TO REPAIR AREA IAW SRM 51-20-01; [18] VERIFIED STEP 17.
